# SDR QXEA9700922

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FLIGHT ATTENDANT COULD NOT OPEN PASSENGER DOOR FROM THE INSIDE, HAD TO BE OPENED FROM THE OUTSIDE.  CLEANED MAIN CABIN DOOR LOCK PINS AND RECEPTICLE IN DOOR.  NO PARTS REPLACED.  NO OTHER DEFECTS NOTED.  OPERATIONAL CHECK GOOD.
